# SDR ASOA20140804103

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 38,695 hours, 29,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12118
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE NR 4 & 5, AND ESCAPE HATCH EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE INSPECTED THE ACFT,  R & R THE NR 3 EMERGENCY LIGHT BATTERY CHARGER, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
